# SDR UHLA2013083000452

- Difficulty date: August 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 10,984 hours, 8,474 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LT WING HAT SPAR II RIB 10 NOT PERPENDICULAR TO SKIN.  FABRICATED AND INSTALLED NEW BUSHING IN LT WING A3 HOLE AT SPAR II RIB 10 ETD 2013-170-03448, REV C.
